# SDR YENA2025060900575

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 02710
- Aircraft time: 72,068 hours, 26,025 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rivet
- Condition: Leaking
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT#488, MCO-ORH. (AIRCRAFT DIVERTED TO BOS). 'EXTREMELY LOUD SQUEAL DEVELOPED OVERHEAD BY THE COCKPIT DOOR, AT FL 370, CABIN PRESS 7400 FT. DESCENDED TO FL 330, CABIN PRESS 6050 FT SQUEAL STOPPED AFTER 10-15 MIN; REF LPG 4324310 ITEM 2 AND LPG 4324311 ITEM 2 R+R RIVET AT FR 16 STR 1R AND PRESSURIZATION TEST FOR LEAK CHECK PERFORMED SATISFACTORILY PER SRM 51-42-11. AND AMM 05-53-00. A/C OK FOR CONTINUED SVC.'
